• You can contact Live Chat for live support. We guarantee to answer you 💌
  • We opened a new 🦘Off-topic category on our forum! Create threads on any topic and enjoy unlimited interaction!
  • Hi Guest! We need your assistance. ❤️ Please support our community with a review on TrustPilot🌟
  • Did you know that you can hide any notification by clicking on the Close button in the upper right corner? 👉
  • You can enter the short address 🪄 ngu.team in the address bar of your browser, and http://nevergiveupteam.com/ will open

Has anyone else had this?

B

BarbaraN

New Member
Standard Member
Feb 17, 2021
1
0
1
I had diarrhea for 24 hours after a few days of increasing my dose of Ozempic to 0.5mg. It’s been my second week of 0.5 and didn’t get it this week, although got little nauseous this time. Speaking of other Ozempic side effects, I also had indigestion on and off. Well, I deal with the symptoms as mine don’t last long.
 
Last edited:
StacyB

StacyB

Administrator
Staff member
Aug 5, 2020
234
136
43
BarbaraN said:
I had diarrhea for 24 hours after a few days of increasing my dose of Ozempic to 0.5mg. It’s been my second week of 0.5 and didn’t get it this week, although got little nauseous this time. I also had indigestion on and off. Well, I deal with the symptoms as mine don’t last long.
Hello, dear @BarbaraN! These side effects are pretty common for the first few weeks of Ozempic. Your body needs time to get used to the drug.
To cope with nausea, try to reduce carb intake; eat refined and processed carbs. Also, try to eat food high in protein and fiber.
Don't forget to drink plenty of water. It helps you stay hydrated and sometimes helps to avoid some side effects.
I wish you a successful weight loss journey, dear!
 
  • Like
Reactions: yazz